Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4196
Title: On the minimal free resolution of multiple curves
Authors: Ballico, Edoardo
Keywords: multiple curveminimal free resolutionrope
Issue Date: 2002
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Edoardo Ballico, "On the minimal free resolution of multiple curves", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 34 (2002), pp. 1-8.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
34 (2002)
Abstract: 
Here we give a sufficient condition to abtain the property Np for the minimal free resolution of a projective embedding of certain multiple (i.e. locally Cohen - Macaulay but not reduced) curves (ropes in the sense of Chandler and some generalizations).
Type: Article
URI: http://hdl.handle.net/10077/4196
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.34 (2002)

Files in This Item:
File Description SizeFormat
BallicoRendMat34.pdf194.92 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

802
checked on Oct 16, 2019

Download(s)

274
checked on Oct 16, 2019

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.